# SDR SWIA201335296

- Difficulty date: November 1, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 29,904 hours, 25,037 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED.  C-CHECK REPAIRED PAX DOOR AFT DRAG ANGLE IAW REO.
